# SDR UPS07149032

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Life Raft Bin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UNABLE TO UNLATCH OR OPEN LIFE RAFT BIN.  LUBED LATCH, OPS CHECKS GOOD.
